File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Martin Haspelmath: a grammar of Lezgian

TitleMartin Haspelmath: a grammar of Lezgian
Authors
Issue Date1994
PublisherAmerican Association of Teachers of Slavic and East European Languages. The Journal's web site is located at http://aatseel.org/AATSEEL/seej/seej.html
Citation
Slavic and East European Journal, 1994, p. 38(4):164-165 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/65703
ISSN
2015 SCImago Journal Rankings: 0.100

 

DC FieldValueLanguage
dc.contributor.authorMatthews, SJen_HK
dc.date.accessioned2010-09-06T05:40:07Z-
dc.date.available2010-09-06T05:40:07Z-
dc.date.issued1994en_HK
dc.identifier.citationSlavic and East European Journal, 1994, p. 38(4):164-165en_HK
dc.identifier.issn0037-6752en_HK
dc.identifier.urihttp://hdl.handle.net/10722/65703-
dc.languageengen_HK
dc.publisherAmerican Association of Teachers of Slavic and East European Languages. The Journal's web site is located at http://aatseel.org/AATSEEL/seej/seej.htmlen_HK
dc.relation.ispartofSlavic and East European Journalen_HK
dc.titleMartin Haspelmath: a grammar of Lezgianen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0037-6752&volume=&spage=38(4):164&epage=165&date=1994&atitle=Martin+Haspelmath:+a+grammar+of+Lezgianen_HK
dc.identifier.emailMatthews, SJ: matthews@hkucc.hku.hken_HK
dc.identifier.authorityMatthews, SJ=rp01207en_HK
dc.identifier.hkuros1839en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats